PRES following administration of DHE in a patient with unsuspected pheochromocytoma

Brendan J. Kelley, Stephen Samples, Robert Kunkel

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We describe neurological complications which manifested after a patient with unsuspected pheochromocytoma was administered dihydroergotamine. Following administration of dihydroergotamine, the patient developed Balint syndrome, with the appearance of symmetric, bilateral occipital signal change on magnetic resonance imaging suggestive of posterior reversible encephalopathy syndrome.

Original languageEnglish (US)
Pages (from-to)1237-1239
Number of pages3
JournalHeadache
Volume48
Issue number8
DOIs
StatePublished - Sep 1 2008

    Fingerprint

Keywords

  • Balint syndrome
  • Dihydroergotamine
  • Pheochromocytoma
  • Posterior reversible encephalopathy syndrome

ASJC Scopus subject areas

  • Neurology
  • Clinical Neurology

Cite this